# SDR HYIA14834VIB

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 34,197 hours, 42,313 cycles
- Engine: Pwa PW121
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: S5391000002064
- Condition: Misinstalled
- Location: Zone 200
- Part time: 34,197 hours, 42,313 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE ACFT STARTED TO EXPERIENCE ABNORMAL VIBRATIONS. WHEN VIBRATION STARTED THE AUTO PILOT WAS DISENGAGED AND THE ACFT WAS FLOWN MANUALLY.  AS THE ACFT DESCENDED AND SLOWED DOWN, THE VIBRATION ALSO DECREASED. WHEN VIBRATION STARTED, THE F/A REPORTED A LOUD NOISE AND VIBRATION COULD BE FELT AFT OF THE WINGS.  LANDING WAS UNEVENTFUL, AND NO PHYSICAL DAMAGE WAS EVIDENT ON THE ACFT.  MX INSPECTED ENTIRE ACFT.  MX FOUND WING TO FUSELAGE FAIRING (295DL) IMPROPERLY INSTALLED.   REMOVED FAIRING AND REINSTALLED CORRECTLY. ACFT RELEASED FOR FUNCTIONAL CHECK FLIGHT.  FLIGHT CHECK SATISFACTORY.  ACFT RELEASED BACK TO SERVICE.
